# SDR 9617739930

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- Engine: Pwa JT8D7
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt-7 Line
- Part number: 611429
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE LEFT ENGINE EPR REACHED A MAX OF 1.85, NEEDED 1.95 FOR TAKEOFF.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED PT-7 LINE.  OPERATIONAL CHECK OK.
